Journal cover image

Browse issues

Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2008 Vol. 1 No. 4


PagesTitle and authors
221-238Global attractors for nonlinear wave equations with some nonlinear dissipative terms in exterior domains
Mitsuhiro Nakao
DOI: 10.1504/IJDSDE.2008.022987

239-244Existence and uniqueness of fractional functional differential equations with unbounded delay
Yong Zhou
DOI: 10.1504/IJDSDE.2008.022988

245-249On the solvability of singular differential delay systems with variable coefficients
Jiang Wei
DOI: 10.1504/IJDSDE.2008.023001

250-262Stability analysis of Reaction-Diffusion Systems with constant coefficients on growing domains
Anotida Madzvamuse
DOI: 10.1504/IJDSDE.2008.023002

263-275Kawashima condition for a hyperbolic moment model of phonon hydrodynamics
Zbigniew Banach, Wieslaw Larecki
DOI: 10.1504/IJDSDE.2008.023003

276-282On the property of (X+) for generalized Lienard system
A. Aghajani, V. Roomi
DOI: 10.1504/IJDSDE.2008.023010

283-290New existence theorem for impulsive integro-differential equations of mixed type
Zhiguo Luo
DOI: 10.1504/IJDSDE.2008.023004

291-299Interval oscillation for second order sublinear differential equations with a damping term
Elmetwally M. Elabbasy, Taher S. Hassan
DOI: 10.1504/IJDSDE.2008.023005